Alert archive / Louisiana / Gale Warnings in 2014

Gale Warning 4, NWS New Orleans, LA

October 31, 2014

NWS New Orleans, LA issued this gale warning at Oct 31, 2014, 3:04 PM CDT. It took effect at Oct 31, 2014, 4:00 PM CDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 31, 2014, 3:04 PM CDT (20:04 UTC)
In effect from
Oct 31, 2014, 4:00 PM CDT
Expired
Nov 1, 2014, 6:00 AM CDT
In force
14 hr
Issued by
NWS New Orleans, LA

The text

As transmitted, in the capitals the NWS used until 2016.

093 
WHUS74 KLIX 312004
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
304 PM CDT FRI OCT 31 2014

...GALES ARE LIKELY ACROSS MOST WATERS TONIGHT...

.A REINFORCING SHOT OF COLD AIR IS ON THE WAY AND WILL PUSH INTO
THE GULF LATE THIS AFTERNOON AND EVENING. THIS WILL LEAD TO MUCH
STRONGER WINDS DEVELOPING OVER THE COASTAL WATERS AND TIDAL LAKES.
WINDS WILL BE ON THE HIGH END OF SMALL CRAFT ADVISORY CRITERIA
EARLY THIS EVENING...THEN SUSTAINED WINDS OR FREQUENT GUSTS OVER
34 KNOTS ARE EXPECTED TO DEVELOP DURING THE EVENING AND OVERNIGHT
HOURS BEFORE GRADUALLY DIMINISHING SATURDAY.

GMZ530-532-534-536-538-552-555-557-572-575-577-010415-
/O.NEW.KLIX.GL.W.0004.141031T2100Z-141101T1100Z/
/O.EXT.KLIX.SC.Y.0043.141101T1100Z-141102T0000Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
304 PM CDT FRI OCT 31 2014

...GALE WARNING IN EFFECT UNTIL 6 AM CDT SATURDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO 7 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 AM CDT SATURDAY. 

* WINDS...NORTH WINDS WILL RISE TO 25 TO 35 KNOTS WITH HIGHER
  GUSTS APPROACHING 40 KNOTS THIS EVENING AND OVERNIGHT...THEN
  EASE TO 20 TO 25 KNOTS ON SATURDAY.

* WAVES/SEAS...3 TO 6 FEET WAVES IN THE TIDAL LAKES AND SOUNDS.
  SEAS 6 TO 10 FEET WITH A FEW WAVES AS HIGH AS 13 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ550-570-010415-
/O.CON.KLIX.SC.Y.0043.141031T2100Z-141102T0000Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
304 PM CDT FRI OCT 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WINDS...NORTH WINDS OF 25 TO 30 KNOTS WITH A FEW GUSTS 35 TO 40
  KNOTS.

* WAVES/SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TD
2 follow-up statements
934 
WHUS74 KLIX 010249
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
949 PM CDT FRI OCT 31 2014

...GALES ARE LIKELY ACROSS MOST OF THE COASTAL WATERS TONIGHT...

.A REINFORCING SHOT OF COLD AIR WILL CONTINUE TO PUSH INTO THE
GULF TONIGHT. THIS WILL LEAD TO STRONG WINDS OVER THE COASTAL
WATERS AND TIDAL LAKES. SUSTAINED WINDS OR FREQUENT GUSTS OVER 34
KNOTS ARE EXPECTED TONIGHT WHICH WILL GRADUALLY DIMINISH ON
SATURDAY.

GMZ530-532-534-536-538-552-555-557-572-575-577-011100-
/O.CON.KLIX.GL.W.0004.000000T0000Z-141101T1100Z/
/O.CON.KLIX.SC.Y.0043.141101T1100Z-141102T0000Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
949 PM CDT FRI OCT 31 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CDT SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 7 PM CDT
SATURDAY...

* WINDS...NORTH WINDS OF 25 TO 35 KNOTS WITH GUSTS APPROACHING 40
  KNOTS TONIGHT WILL THEN EASE TO 20 TO 25 KNOTS ON SATURDAY.

* WAVES/SEAS...3 TO 6 FEET WAVES IN THE TIDAL LAKES AND SOUNDS.
  SEAS 6 TO 10 FEET IN THE OPEN GULF COASTAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ550-570-011100-
/O.CON.KLIX.SC.Y.0043.000000T0000Z-141102T0000Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
949 PM CDT FRI OCT 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WINDS...NORTH WINDS OF 25 TO 30 KNOTS WITH A FEW GUSTS 35 TO 
  40 KNOTS. 

* WAVES/SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
244 
WHUS74 KLIX 010937
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
437 AM CDT SAT NOV 1 2014

...A GALE WARNING IS IN EFFECT UNTIL 6 AM CDT THIS MORNING...

.COLD HIGH PRESSURE CONTINUES TO BUILD INTO THE NORTH GULF
RESULTING IN STRONG GUSTY NORTH WINDS AROUND MINIMAL GALE FORCE.
THE WINDS SHOULD LESSEN BELOW GALE CONDITIONS SHORTLY AFTER
SUNRISE THIS MORNING. 

GMZ530-532-534-536-538-552-555-557-572-575-577-011745-
/O.CON.KLIX.GL.W.0004.000000T0000Z-141101T1100Z/
/O.CON.KLIX.SC.Y.0043.141101T1100Z-141102T0000Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
437 AM CDT SAT NOV 1 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...NORTH WINDS OF 25 TO 35 KNOTS WITH GUSTS APPROACHING 40
  KNOTS EARLY THIS MORNING WILL THEN EASE TO 20 TO 25 KNOTS BY
  MID-MORNING.

* WAVES/SEAS...3 TO 6 FEET WAVES IN THE TIDAL LAKES AND SOUNDS. 
  SEAS 6 TO 10 FEET IN THE OPEN GULF COASTAL WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ550-570-011745-
/O.CON.KLIX.SC.Y.0043.000000T0000Z-141102T0000Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
437 AM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...NORTH WINDS OF 25 TO 30 KNOTS WITH A FEW GUSTS 35 KNOTS.

* WAVES/SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

24/RR

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this gale warning went out at Oct 31, 4:41 AM CDT, 10 hours 23 minutes earlier.

Area forecast discussion, Oct 31, 4:41 AM CDT, 10 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
441 AM CDT FRI OCT 31 2014

.DISCUSSION...
A QUIET AND COOL MORNING CAN BE EXPECTED THIS MORNING BEFORE A
REINFORCING SHOT OF COLD AIR IS SCHEDULED TO PUSH INTO THE
FORECAST AREA LATER ON THIS AFTERNOON AND EVENING. YOU WILL KNOW
WHEN THE COLDER DRIER AIR MOVES IN AS WINDS WILL SIGNIFICANTLY
PICK UP THIS AFTERNOON AND LAST THROUGHOUT THE NIGHT ESPECIALLY
ALONG AND SOUTH OF THE LAKE AND INTO THE COASTAL WATERS. THIS IS
IN RESPONSE TO HIGH PRESSURE BUILDING INTO THE AREA AND A
DEVELOPING LOW ALONG THE MID ATLANTIC COAST. THIS TIGHTENING OF
THE PRESSURE GRADIENT WILL NOT ONLY INCREASE OUR WINDS BUT IS THE
DRIVING FORCE PUSHING THE COLD CANADIAN AIR SOUTHWARD THAT IS
COULD POSSIBLY BRING THE FIRST FREEZE OF THE SEASON THIS WEEKEND.
WITH ALL OF THAT BEING SAID...A WIND ADVISORY HAS BEEN ISSUED FOR
AREAS ALONG AND SOUTH OF LAKE PONTCHARTRAIN STARTING THIS
AFTERNOON AND LASTING THROUGHOUT THE NIGHT INTO EARLY SATURDAY
MORNING.

THE COLDEST NIGHT OF THE SEASON SO FAR LOOKS TO BE ON TAP
FOR SATURDAY NIGHT/SUNDAY MORNING AS THE HIGH SETTLES OVER THE
FORECAST AREA. ALL GUIDANCE STILL POINTS TO A POTENTIAL FREEZE FOR
AREAS NORTH OF LAKE PONTCHARTRAIN. WITH THE HIGH OVER THE
AREA...CLEAR SKIES AND A CHANCE FOR OUR WINDS TO DECOUPLE OR GO
CALM SETS THE STAGE FOR RADIATIONAL COOLING PROCESS TO OCCUR.
TEMPERATURES SHOULD NOT HAVE A PROBLEM DROPPING INTO THE MID TO
LOW 30S...THE QUESTION REMAINS JUST HOW LOW DO THEY GO AND HOW
LONG. RIGHT NOW EXPECTING THE WINDOW FOR FREEZING TEMPERATURES TO
BE SHORT...HOWEVER THERE IS A REAL CHANCE THAT A FREEZE WARNING
COULD BE NEEDED IF THE WINDOW OF FREEZING TEMPERATURES EXCEED 2 TO
3 HOURS. THIS WILL HAVE TO BE WATCHED IN FUTURE UPDATES.

THE SURFACE HIGH WILL SHIFT EAST ON LATE SUNDAY INTO MONDAY AND
THAT WILL ALLOW TEMPERATURES TO MODERATE. TEMPERATURES WILL
REBOUND NICELY ON MONDAY AS WINDS WILL SHIFT TO THE SOUTHEAST
MONDAY ALLOWING FOR RETURN FLOW OUT OF THE GULF. AFTER THAT THE
NEXT CHANCE OF RAIN LOOKS TO BE SOMETIME ON WEDNESDAY OR SOMETIME
SHORTLY THERE AFTER...THE REASON THAT IS BEING SAID THAT WAY IS
BECAUSE GUIDANCE IS STRUGGLING TO RESOLVE MULTIPLE PLAYERS ON THE
FIELD IN THE LONG RANGE. ALL MODELS POINT TO A SLOW MOVING
ELONGATED FRONT APPROACHING THE FORECAST AREA WEDNESDAY...BUT THE
INTERESTING THING IS THIS FRONT INTERACTS WITH A TROPICAL LOW THAT
IS WELL SOUTH INTO MEXICO. THIS TROPICAL FEATURE TRAVERSES MEXICO
ALONG THE FRONT AND WINDS UP IN TEXAS LATE WEDNESDAY. NEEDLESS TO
SAY ALL OF THIS NEEDS TO BE WATCHED AS ALL MAJOR MODELS...AT LEAST
THESE RUNS...POINT TO THE SCENARIO PLAYING OUT BUT WITH DIFFERENT
TIMING AND PROGRESSION. HAVE NOT MADE MANY CHANGES IN THE LONG
RANGE FORECAST DUE TO THE UNCERTAINTY. 13/MH

&&

.AVIATION...
THE ONLY WEATHER CONCERN FOR TAFS OVER THE NEXT 24 HRS
WILL BE WINDS. AS A REINFORCING SHOT OF COLD AIR DIVES DOWN INTO THE
REGION WINDS WILL INCREASE OUT OF THE NORTH LATE THIS AFTN AND
THROUGH THE EVNG. STRONGEST WINDS WILL BE ALONG THE SOUTHSHORE OF
THE LAKE IMPACTING KNEW AND KMSY. /CAB/

&&

.MARINE...
A REINFORCING SHOT OF COLD AIR IS ON THE WAY AND WILL
BEGIN TO PUSH INTO THE REGION THIS AFTN. THIS WILL LEAD TO WINDS
RAMPING BACK UP QUICKLY LATE THIS AFTN AND MORE SO THIS EVNG AND
OVERNIGHT. WINDS WILL EVENTUALLY BECOME SUSTAINED NEAR 25 KTS OVER
MUCH IF NOT ALL OF THE COASTAL WATERS. WITH THAT WILL GO AHEAD AND
ISSUE A SCY FOR ALL OF OUR WATERS BEGINNING AT 21Z. CAA WILL
CONTINUE OVERNIGHT AND THEN SLACK OFF AS WE MOVE INTO SAT. THE
PRESSURE GRADIENT WILL STILL BE TIGHT THROUGH THE MORNING SAT BUT
SHOULD START TO WEAKEN DURING THE AFTN AND WINDS WILL FINALLY RELAX.
WAVES/SEAS WILL RESPOND TO THE INCREASE IN WINDS AND COULD TOP OUT
AROUND 8-9 FT IN THE OUTER WATERS AND RIGHT AT THE MOUTH OF THE
RIVER. WINDS WILL BACK OFF ENOUGH FOR HEADLINES TO DROP BY SUN
MORNING AND SHOULD REMAIN AROUND 15 KTS OR LESS THROUGH SUN AND INTO
MON BUT AS HIGH PRESSURE QUICKLY SHIFTS EAST ONSHORE WILL COMMENCE
AND WINDS LOOK LIKE THEY WILL START TO PICK BACK UP. /CAB/

&&

.DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT AND WIND ADVISORY IN EFFECT.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  71  35  58  32 /   0   0   0   0
BTR  74  37  60  33 /   0   0   0   0
ASD  74  37  60  34 /   0   0   0   0
MSY  75  45  59  44 /   0   0   0   0
GPT  75  40  61  37 /   0   0   0   0
PQL  75  36  60  33 /   0   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY FROM 4 PM FRIDAY TO 7 AM SATURDAY FOR THE
     FOLLOWING ZONES: LOWER JEFFERSON...LOWER LAFOURCHE...LOWER
     PLAQUEMINES...LOWER ST. BERNARD...LOWER
     TERREBONNE...ORLEANS...ST. CHARLES...ST. JAMES...ST. JOHN
     THE BAPTIST...UPPER JEFFERSON...UPPER LAFOURCHE...UPPER
     PLAQUEMINES...UPPER ST. BERNARD...AND UPPER TERREBONNE.

GM...SMALL CRAFT ADVISORY FROM 4 PM FRIDAY TO 7 PM SATURDAY FOR THE
     FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
     WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON
     TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM
     STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO
     60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 4 PM FRIDAY TO 7 PM SATURDAY FOR THE
     FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
     WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
     WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM PORT FOURCHON
     TO LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM
     STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST
     PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO
     60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Oct 31, 12:17 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1217 PM CDT FRI OCT 31 2014

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-010530-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1217 PM CDT FRI OCT 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A REINFORCING COLD FRONT WILL BRING A PERIOD OF STRONG WINDS TO
BOTH LAND AREAS ALONG THE SOUTH SHORE OF THE TIDAL LAKES AND OVER
ALL OF THE COASTAL WATERS.

A SMALL CRAFT ADVISORY WILL GO INTO EFFECT LATE THIS AFTERNOON
AND PERSIST THROUGH TONIGHT. WINDS OF 20 TO 30 KNOTS WITH A FEW
GUSTS APPROACHING GALE FORCE WILL BE POSSIBLE ALONG WITH SEAS OF
5 TO 8 FEET.

IN ADDITION A WIND ADVISORY WILL GO INTO EFFECT AS WELL LATE THIS
AFTERNOON...MAINLY FOR AREA ALONG AND SOUTH OF A LINE FROM
DONALDSONVILLE TO NEW ORLEANS. SUSTAINED WINDS OF 20 TO 25 MPH
WITH GUSTS TO 35 MPH WILL BE POSSIBLE. THE STRONGEST WINDS WILL
OCCUR IMMEDIATELY SOUTH OF LAKES PONTCHARTRAIN AND MAUREPAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG WINDS WILL CONTINUE OVER THE COASTAL WATERS INTO SATURDAY
AND POSSIBLY SATURDAY EVENING.

AS HIGH PRESSURE BUILDS IN SATURDAY THIS MAY SET THE STAGE FOR
THE FIRST LIGHT FREEZE IN ISOLATED LOCATIONS SATURDAY NIGHT.
AREAS ALONG AND NORTH OF THE 10 AND 12 CORRIDOR WILL HAVE THE
POSSIBLY OF SEEING TEMPERATURES DROP TO 32 DEGREES OR LOWER. THE
LOCATIONS WITH THE BEST CHANCE WILL BE SOUTHWESTERN MISSISSIPPI
AND ADJACENT LOUISIANA PARISHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TD

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 3:35 AM CDTWind AdvisoryLIXSaint Bernard, Saint James, Saint John the Baptist27 hr
Oct 31, 3:42 AM CDTSmall Craft AdvisoryLIX48 hr
Oct 31, 3:51 PM CDTFreeze WatchLIXEast Baton Rouge, East Feliciana, Pointe Coupee, Saint Helena, Tangipahoa, Washington and 2 more24 hr

Nearby

Gale Warnings in Louisiana, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.